Abdelmadjid Bennouar, Seddik Ouakkas
Some constructions of biharmonic maps on the warped product manifolds

Comment.Math.Univ.Carolin. 58,4 (2017) 481-500.

Abstract:In this paper, we characterize a class of biharmonic maps from and between product manifolds in terms of the warping function. Examples are constructed when one of the factors is either Euclidean space or sphere.

Keywords: harmonic map; biharmonic map; warped product

DOI: DOI 10.14712/1213-7243.2015.221
AMS Subject Classification: 31B30 53C25 58E20 58E30